Alert archive / Puerto Rico / Wind Advisories in 2025
Wind Advisory 1, NWS JSJ
NWS JSJ issued this wind advisory at Apr 2, 2025, 8:54 AM CDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2025, 8:54 AM CDT (13:54 UTC)
- Expired
- Apr 4, 2025, 7:00 PM CDT
- In force
- 58 hr
- Issued by
- NWS JSJ
The text
As transmitted.
186 WWCA72 TJSJ 021354 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 954 AM AST Wed Apr 2 2025 PRZ001>013-VIZ001-002-050000- /O.NEW.TJSJ.WI.Y.0001.250402T1354Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Ciales, Ceiba, Guanica, Barranquitas, Hormigueros, Las Piedras, Guayama, Guaynabo, Santa Isabel, Mayaguez, Maricao, Fajardo, Isabela, Las Marias, Canovanas, San Sebastian, Maunabo, Gurabo, Morovis, Yauco, Vieques, Rincon, Lajas, Sabana Grande, Moca, Loiza, Guayanilla, Lares, Frederiksted Southeast, Cruz Bay, Barceloneta, San Juan, Naguabo, Aguas Buenas, Juncos, Frederiksted, Grove Place, Camuy, Salinas, Adjuntas, Carolina, Orocovis, Christiansted, Hatillo, Coamo, Juana Diaz, Ponce, Arroyo, Catano, Bayamon, Vega Alta, Corozal, Trujillo Alto, Culebra, Anasco, Toa Alta, Cidra, Anna's Retreat, Charlotte Amalie, Yabucoa, Caguas, Toa Baja, Dorado, Vega Baja, Aibonito, Cabo Rojo, Villalba, Arecibo, Charlotte Amalie West, Cayey, Rio Grande, Patillas, Florida, Humacao, Charlotte Amalie East, Aguada, Luquillo, Aguadilla, Utuado, Comerio, San Lorenzo, Penuelas, Manati, Quebradillas, Jayuya, San German, and Naranjito 954 AM AST Wed Apr 2 2025 ...WIND ADVISORY IN EFFECT UNTIL 8 PM AST FRIDAY... * WHAT...Easterly winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of Puerto Rico and Virgin Islands, especially across the windward coastal areas. * WHEN...From now through 8 PM AST Friday, but peaking on Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Sustained winds between 20 and 25 mph will impact most of the islands with frequent gusty winds between 30 and 40 mph, and locally higher up to 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAM
6 follow-up statements
685 WWCA72 TJSJ 031415 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 1015 AM AST Thu Apr 3 2025 PRZ001>013-VIZ001-002-050000- /O.CON.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Ceiba, Yabucoa, Aguadilla, Dorado, Vieques, Hatillo, Vega Alta, Orocovis, Naguabo, Sabana Grande, Barceloneta, Camuy, Carolina, Aibonito, Barranquitas, Cabo Rojo, Charlotte Amalie East, Luquillo, Patillas, Morovis, Adjuntas, Quebradillas, Las Piedras, Rincon, Frederiksted Southeast, Lares, Vega Baja, Charlotte Amalie, Loiza, Charlotte Amalie West, Las Marias, Penuelas, Coamo, Salinas, Utuado, Aguada, Lajas, Maunabo, Arroyo, Guaynabo, Cruz Bay, Ciales, Florida, Juncos, Christiansted, Moca, Juana Diaz, Mayaguez, San Sebastian, Guayanilla, Anasco, San Juan, Manati, Naranjito, Canovanas, Toa Alta, Trujillo Alto, Arecibo, Corozal, Catano, Caguas, Fajardo, Humacao, Gurabo, Rio Grande, Frederiksted, San Lorenzo, Cayey, Santa Isabel, Cidra, Anna's Retreat, Maricao, Bayamon, Isabela, Grove Place, San German, Ponce, Guayama, Toa Baja, Comerio, Guanica, Jayuya, Villalba, Aguas Buenas, Hormigueros, Yauco, and Culebra 1015 AM AST Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WHAT...Easterly winds 20 to 25 mph with frequent gusty winds between 35 and 45 mph, and locally higher up to 50 mph. * WHERE...Portions of Puerto Rico and Virgin Islands. * WHEN...Until 8 PM AST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAM
268 WWCA72 TJSJ 032022 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 422 PM AST Thu Apr 3 2025 PRZ001>013-VIZ001-002-040430- /O.CON.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Humacao, Anna's Retreat, Juncos, Corozal, Coamo, Quebradillas, Frederiksted, Canovanas, Guayama, Sabana Grande, Lares, Camuy, Culebra, Naguabo, Grove Place, Manati, Florida, Aguada, Vieques, Jayuya, Las Marias, San Sebastian, Fajardo, Santa Isabel, Christiansted, Moca, Toa Alta, Cidra, Naranjito, Vega Alta, Guaynabo, Aguas Buenas, Bayamon, Catano, Luquillo, Maricao, Trujillo Alto, Las Piedras, Aguadilla, Carolina, Arecibo, Barranquitas, Guayanilla, Mayaguez, Anasco, Yabucoa, Comerio, Hatillo, Cabo Rojo, Juana Diaz, Aibonito, Guanica, Ciales, Loiza, San Lorenzo, Lajas, Isabela, Frederiksted Southeast, Ceiba, Orocovis, Vega Baja, Toa Baja, San Juan, Charlotte Amalie, Barceloneta, Maunabo, Salinas, Hormigueros, Gurabo, Adjuntas, Cayey, San German, Utuado, Patillas, Yauco, Rincon, Caguas, Arroyo, Dorado, Penuelas, Charlotte Amalie East, Morovis, Rio Grande, Charlotte Amalie West, Cruz Bay, Ponce, and Villalba 422 PM AST Thu Apr 3 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST FRIDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of Puerto Rico and Virgin Islands. * WHEN...Until 8 PM AST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MMC
719 WWCA72 TJSJ 040418 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 1218 AM AST Fri Apr 4 2025 PRZ001>013-VIZ001-002-041630- /O.CON.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Morovis, Quebradillas, Penuelas, Christiansted, Sabana Grande, San Juan, Frederiksted, Camuy, Barceloneta, Luquillo, Moca, Barranquitas, Gurabo, Adjuntas, Cabo Rojo, Las Marias, Manati, Ponce, Guanica, Dorado, Anasco, Patillas, San German, Frederiksted Southeast, Charlotte Amalie East, Hatillo, Hormigueros, Arecibo, Coamo, Jayuya, Orocovis, Santa Isabel, Vega Baja, Lajas, Catano, Aguadilla, Aibonito, Cidra, Yauco, San Sebastian, Juncos, Isabela, Ceiba, Guaynabo, San Lorenzo, Maunabo, Arroyo, Trujillo Alto, Vieques, Fajardo, Mayaguez, Culebra, Charlotte Amalie West, Corozal, Rio Grande, Maricao, Salinas, Naranjito, Canovanas, Humacao, Villalba, Yabucoa, Carolina, Caguas, Florida, Juana Diaz, Anna's Retreat, Lares, Utuado, Naguabo, Comerio, Cayey, Charlotte Amalie, Loiza, Toa Baja, Ciales, Vega Alta, Grove Place, Aguada, Cruz Bay, Toa Alta, Guayanilla, Guayama, Rincon, Las Piedras, Aguas Buenas, and Bayamon 1218 AM AST Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Puerto Rico and the U.S. Virgin Islands. * WHEN...Until 8 PM AST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DSR
689 WWCA72 TJSJ 040836 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 436 AM AST Fri Apr 4 2025 PRZ001>013-VIZ001-002-041645- /O.CON.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Morovis, Quebradillas, Penuelas, Christiansted, Sabana Grande, San Juan, Frederiksted, Camuy, Barceloneta, Luquillo, Moca, Barranquitas, Gurabo, Adjuntas, Cabo Rojo, Las Marias, Manati, Ponce, Guanica, Dorado, Anasco, Patillas, San German, Frederiksted Southeast, Charlotte Amalie East, Hatillo, Hormigueros, Arecibo, Coamo, Jayuya, Orocovis, Santa Isabel, Vega Baja, Lajas, Catano, Aguadilla, Aibonito, Cidra, Yauco, San Sebastian, Juncos, Isabela, Ceiba, Guaynabo, San Lorenzo, Maunabo, Arroyo, Trujillo Alto, Vieques, Fajardo, Mayaguez, Culebra, Charlotte Amalie West, Corozal, Rio Grande, Maricao, Salinas, Naranjito, Canovanas, Humacao, Villalba, Yabucoa, Carolina, Caguas, Florida, Juana Diaz, Anna's Retreat, Lares, Utuado, Naguabo, Comerio, Cayey, Charlotte Amalie, Loiza, Toa Baja, Ciales, Vega Alta, Grove Place, Aguada, Cruz Bay, Toa Alta, Guayanilla, Guayama, Rincon, Las Piedras, Aguas Buenas, and Bayamon 436 AM AST Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WHAT...East to northeast winds between 20 to 25 mph with frequent gusty winds between 35 and 45 mph. * WHERE...Puerto Rico and the U.S. Virgin Islands. * WHEN...Until 8 PM AST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ DSR
852 WWCA72 TJSJ 041807 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 207 PM AST Fri Apr 4 2025 PRZ001>013-VIZ001-002-050000- /O.CON.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Arecibo, Lajas, Penuelas, Caguas, Grove Place, Las Piedras, Culebra, Maricao, Hormigueros, Frederiksted Southeast, Lares, Sabana Grande, Coamo, Quebradillas, Florida, Vieques, Manati, Ciales, Rincon, Guanica, Cayey, Frederiksted, Aguas Buenas, Guayama, Luquillo, San Juan, Cidra, Guayanilla, Yabucoa, Fajardo, Toa Alta, Bayamon, Vega Alta, Moca, Naguabo, Juana Diaz, Guaynabo, Cruz Bay, Jayuya, Charlotte Amalie West, Carolina, San Sebastian, Corozal, Anna's Retreat, Ceiba, Camuy, Aguada, Las Marias, Adjuntas, Cabo Rojo, Santa Isabel, Naranjito, Orocovis, Toa Baja, Canovanas, Aguadilla, Charlotte Amalie East, Barranquitas, Humacao, Juncos, San German, Salinas, Anasco, Ponce, Hatillo, Vega Baja, Arroyo, San Lorenzo, Dorado, Comerio, Maunabo, Barceloneta, Utuado, Yauco, Trujillo Alto, Christiansted, Loiza, Villalba, Catano, Rio Grande, Gurabo, Aibonito, Charlotte Amalie, Morovis, Isabela, Mayaguez, and Patillas 207 PM AST Fri Apr 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... * WHAT...East winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of Puerto Rico and Virgin Islands. * WHEN...Until 8 PM AST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAM
241 WWCA72 TJSJ 042338 NPWSJU URGENT - WEATHER MESSAGE National Weather Service San Juan PR 738 PM AST Fri Apr 4 2025 PRZ001>013-VIZ001-002-050045- /O.EXP.TJSJ.WI.Y.0001.000000T0000Z-250405T0000Z/ San Juan and Vicinity-Northeast-Southeast-Eastern Interior-North Central-Central Interior-Ponce and Vicinity-Northwest-Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- St.Thomas...St. John...and Adjacent Islands-St Croix- Including the cities of Maunabo, Christiansted, Isabela, Florida, Comerio, Cayey, Naranjito, Aguadilla, Mayaguez, Morovis, Fajardo, Lajas, Cidra, Catano, Anna's Retreat, Vega Baja, Camuy, Ciales, Penuelas, Lares, Humacao, San Sebastian, Las Marias, Culebra, Las Piedras, Charlotte Amalie West, Vieques, Hatillo, Patillas, Canovanas, Grove Place, Charlotte Amalie, Frederiksted Southeast, Naguabo, Rio Grande, Dorado, Guayanilla, Frederiksted, Caguas, Bayamon, Villalba, San Lorenzo, Charlotte Amalie East, Yauco, Guayama, Maricao, Luquillo, Toa Baja, Santa Isabel, Vega Alta, Utuado, Barranquitas, Ponce, Moca, Guanica, Trujillo Alto, Carolina, Sabana Grande, San German, Aguada, Aguas Buenas, Anasco, Arecibo, Juncos, Juana Diaz, Toa Alta, San Juan, Barceloneta, Cabo Rojo, Quebradillas, Arroyo, Jayuya, Hormigueros, Cruz Bay, Salinas, Gurabo, Ceiba, Loiza, Manati, Orocovis, Aibonito, Guaynabo, Rincon, Coamo, Yabucoa, Corozal, and Adjuntas 738 PM AST Fri Apr 4 2025 ...WIND ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING... Winds will continue to slowly subside. However, breezy conditions will persist throughout the weekend. $$ ERG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this wind advisory went out at Apr 2, 4:00 AM CDT, 4 hours 54 minutes earlier.
Area forecast discussion, Apr 2, 4:00 AM CDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
500 AM AST Wed Apr 2 2025
.SYNOPSIS...
Showers are expected to continue throughout the day, mainly
affecting eastern portions of Puerto Rico and adjacent islands
the remainder of the morning hours, then scattered to numerous
showers will develop across the interior and western Puerto Rico
as the day progresses. Tomorrow and Friday are expected to be the
windiest days, maintaining hazardous marine conditions, as well
as life-threatening rip currents across most local beaches. Small
Craft Advisories and a High Rip Current Risk will remain in
effect at least through next Saturday. Swimmers are urged to
exercise caution by staying near lifeguards, avoiding dangerous
waters, and following warning signs.
&&
.SHORT TERM...Today through Friday...
During the night, GOES-16 satellite data detected a broad area of
slightly above-normal moisture and extensive cloud coverage moving
into the forecast area. This resulted in numerous showers across
eastern portions of Puerto Rico, Vieques, Culebra, and the U.S.
Virgin Islands. These showers moved through the region fairly
quickly; however, some localized areas observed up to half an inch
of rainfall accumulation. These showers were accompanied by gusty
winds, with some weather stations reporting wind gusts between 30
and 35 mph at times, particularly across the eastern half of the
CWA. Similar weather conditions are expected to persist through the
remainder of the morning hours.
The forecast remains on track, with troughiness aloft expected to
persist through the short-term period, particularly from Thursday
onward. The limiting factor will be moisture, as model guidance
continues to indicate a significant drop in mid-level relative
humidity by midday Thursday, falling below 10-15%. At lower levels,
moisture content will gradually decrease to near-normal or even
below-normal levels. As a result, periods of limited shower activity
and clearer skies will alternate with brief episodes of showers
associated with pockets of moisture embedded in the trade winds. The
overall flood threat remains limited, with today likely bringing the
highest rainfall accumulations—particularly across the eastern half
of the CWA. Any thunderstorm activity that does develop is expected
to be short-lived and very localized.
Breezy to windy conditions are expected to persist through the
period as the pressure gradient across the northern Caribbean
continues to tighten. This pattern is driven by a surface high-
pressure system building over the west- central Atlantic,
reinforcing strong easterly trade winds across the region. Model
guidance remains consistent, maintaining high forecast confidence
in increasing wind speeds through the end of the workweek.
Thursday is still expected to be the peak of this wind event, with
sustained winds likely to exceed 25 mph and frequent gusts
reaching or surpassing 35 mph, especially across coastal areas of
Puerto Rico and the surrounding smaller islands. Given the
expected wind strength, we will continue to monitor conditions
closely. A Wind Advisory may be issued if forecast trends hold.
These winds could lead to hazardous travel conditions,
particularly for high-profile vehicles, and may cause outdoor
items to blow around or become damaged.
.LONG TERM...Saturday through Wednesday...
At the beginning of the long-term period, conditions will remain
breezy but are anticipated to follow a decreasing trend. At the
same time, this will allow hazardous marine and coastal conditions
to gradually improve, at least from Saturday night through at
least next Monday.
Model guidance continues to suggest that a surface high-pressure
system over the western Atlantic will move eastward into the
Central Atlantic, promoting east to northeast winds through
Sunday. These winds will then become more easterly early next
week. Meanwhile, a mid-level ridge will dominate to the north and
west of the forecast area, while troughing develops and persists
over the region through the forecast period. This will promote
ventilation and cooler temperatures aloft, with 500 mb temperatures
remaining between -8°C to -10°C by the weekend. These conditions
will support favorable conditions for deep convection and increase
the chances of thunderstorm development. However, a significant
drop in moisture content across different levels of the atmosphere
is expected to inhibit significant rainfall and afternoon
thunderstorms. The latest models still show uncertainty and
disagree on the amount and timing of precipitation at this moment
and we will continue to monitor and adjust the forecast accordingly.
Throughout the forecast period, the latest models suggest that
precipitable water values will oscillate between below 1.0 and 1.5
inches, which is considered below normal to near average. As a
result, activity will likely depend on the arrival of patches of
moisture, leading to periods of sunshine and passing showers.
Isolated to scattered showers, with a thunderstorm or two, cannot
be ruled out during the afternoon hours across the western
portions of Puerto Rico, but at the moment, significant
accumulations are not expected.
&&
.AVIATION...
(06Z TAFs)
Mainly VFR conditions are expected to prevail across all terminals
during the next 24 hours. However, groups of clouds will move over
the area today increasing SCT-BKN lyrs near FL025...FL040...FL080
with Isold-WDLY SCT SHRA across northern terminals of PR and USVI
through 02/15z. E/ENE winds of 15-20 kts with higher gusts through
the period. Winds could reach 30 kts or higher blo FL050 aft
02/22z.
&&
.MARINE...
A surface high pressure over the Atlantic basin will continue
to promote fresh to locally strong easterly winds throughout the
week. Thursday and Friday are expected to be the windiest days of
the week. Seas will continue to build between 6 and 9 feet, and
occasionally higher, across the regional waters. As a result,
hazardous seas are anticipated for most waters through the whole
forecast period. Isolated to scattered shower activity will
continue over the next few days.
&&
.BEACH FORECAST...
Prevailing hazardous beach conditions are expected this week, with
Thursday and Friday seeing the highest risk, as they are anticipated
to be the windiest days this forecast period. This will result in
increasingly rough and dangerous seas, creating life-threatening
rip currents across most local beaches. A High Rip Current Risk
will remain in effect through at least Saturday afternoon along
beaches of northern Puerto Rico, from Aguadilla to Fajardo, Culebra,
and the U.S. Virgin Islands. A moderate risk is in place elsewhere.
Important to note that other areas like Vieques and southeast
Puerto Rico are likely to be added to the Rip Current Statement
later today or tonight, we will continue to monitor conditions.
Swimmers are urged to exercise caution by staying near lifeguards,
avoiding dangerous waters, and following warning signs.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Saturday afternoon for PRZ001-002-
005-008-012.
VI...High Rip Current Risk through Saturday afternoon for VIZ001-002.
AM...Small Craft Advisory until noon AST Saturday for AMZ711-712-716-
723-726-733-741.
&&
SHORT TERM/AVIATION...CVB
LONG TERM/MARINE/BEACH...YZRHazardous weather outlook, Apr 2, 4:24 AM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service San Juan PR 524 AM AST Wed Apr 2 2025 AMZ711>745-PRZ001>013-030930- San Juan and Vicinity-Northeast-Southeast-Eastern Interior- North Central-Central Interior-Ponce and Vicinity-Northwest- Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques- The nearshore and off shore Atlantic and Caribbean Coastal Waters- 524 AM AST Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of Puerto Rico. .DAY ONE...Today and Tonight .Excessive Rainfall...Ponding of water in roads and poorly drained areas, particularly across eastern and western Puerto Rico. There is a low chance of localized urban and small streams flooding. .Wind...Breezy to Windy conditions (18-33 kts | 21-38 mph), with the greatest risk across coastal areas. Outdoor items could blow around or be damaged. .Marine Conditions...Hazardous conditions for small craft in areas with seas of 7 feet or higher, across most local waters. Small craft should exercise caution elsewhere across the local waters. .Rip Currents...Life-threatening rip currents are likely in the surf zone, particularly across northwestern to eastern Puerto Rico and Culebra. These life-threatening conditions are possible elsewhere, especially near piers, jetties and channels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Breezy to windy conditions will be present through the work week, particularly on Thursday through Friday. As a result, hazardous and rough seas across most local waters and life-threatening rip currents are present from northwestern to eastern Puerto Rico and Culebra. Small Craft Advisories and a High Rip Current Risk remain in effect for most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. AMZ716-726-VIZ001-002-030930- St. Thomas St. John adjacent Islands-St Croix- Nearshore Atlantic and adjacent Caribbean Coastal Waters- 524 AM AST Wed Apr 2 2025 This Hazardous Weather Outlook is for portions of USVI. .DAY ONE...Today and Tonight .Wind...Breezy to Windy conditions (18-33 kts | 21-38 mph). Outdoor items could blow around or be damaged. .Marine Conditions...Hazardous conditions for small craft in areas with seas of 7 feet or higher, particularly across most local waters. Small craft should exercise caution elsewhere across the local waters. .Rip Currents...Life-threatening rip currents are likely in the surf zone. These life- threatening conditions are possible across the U.S. Virgin Islands, with isolated stronger rip currents possible elsewhere, especially near piers, jetties and channels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Breezy to windy conditions will be present through the work week, particularly on Thursday. As a result, hazardous and rough seas across most local waters and life-threatening rip currents are present. Small Craft Advisories and a High Rip Current Risk remain in effect for most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:11 PM CDT | Small Craft Advisory | JSJ | 50 hr |
Nearby
Wind Advisories in Puerto Rico, 2025Wind Advisories in U.S. Virgin Islands, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.